# SDR SWIA2023012200129

- Difficulty date: November 29, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL LANDING CRACKED AT FS.280.00 AND LBL12.(FLAGGED).   (C-CHECK RO 1/19/2024)   INSTALLED NEW COCKPIT FLOOR PANEL LANDING AT FS280 LBL 12 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG.NO. CC670-33052 REV-G. COMPLIED WITH TASK CARD 51-900-1002-SKY
